# SDR UIEA2017102502042

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: BACC45FS10S5S8
- Part serial: D3074
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SENSOR D3074 OF FWD CARGO BROKEN P/N BACC45FS10A5S8. SENSOR D3074 REMOVED AND REPLACED.
